# SDR AALA20151118008

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 2,024 hours, 808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664505
- Part serial: M9267
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & THE ACFT REACHED THE GATE, THE L1 DOOR WAS OPENED BY THE GATE AGENT & THE DOOR SLIDE PARTIALLY DEPLOYED.  THE L1 DOOR ESCAPE SLIDE WAS REPLACED IAW MM 25-62-44.
